# SDR MASA2020072510135

- Difficulty date: July 25, 2020
- Submitted: July 25, 2020
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 10,482 hours, 6,084 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AVNX MAU3, ADS FAIL, SPR FAULT EMER DECLARED. CURRENTLY TROUBLESHOOTING
